Alert archive / Tennessee / Flash Flood Warnings in 2013
Flash Flood Warning 67, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jul 22, 2013, 9:33 AM CDT for Shelby County, Tennessee; DeSoto County, Mississippi. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2013, 9:33 AM CDT (14:33 UTC)
- Expired
- Jul 22, 2013, 11:00 AM CDT
- In force
- 87 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties DeSoto County, MS, Shelby County, TN
The radar
The Memphis radar (KNQA), 32 km from the middle of the area, began a volume at 14:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 2.6 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2112 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
464
WGUS54 KMEG 221433
FFWMEG
MSC033-TNC157-221600-
/O.NEW.KMEG.FF.W.0067.130722T1433Z-130722T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
933 AM CDT MON JUL 22 2013
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1100 AM CDT
* AT 932 AM CDT... 1 TO 3 INCHES OF RAINFALL HAS OCCURRED OVER THE
PAST HOUR. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL 1
TO 3 INCHES OF RAIN OVER THE NEXT HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HERNANDO...
HORN LAKE...OLIVE BRANCH...SOUTHAVEN...COLLIERVILLE...GERMANTOWN...
MIDTOWN MEMPHIS...CORDOVA AND T O FULLER STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR LAKE MCKELLAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING URBAN
AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE
AREAS AND LOW LYING SPOTS.
.DO NOT DRIVE IN FLOODED ROADWAYS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3512 9018 3514 9014 3512 9011 3512 9008
3513 9007 3515 9007 3517 9011 3520 9012
3518 8964 3500 8964 3499 8972 3481 8972
3481 9020
$$
TLSJRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 6:40 AM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jul 22, 6:40 AM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 640 AM CDT MON JUL 22 2013 .UPDATE... UPDATED FOR AVIATION. && .PREV DISCUSSION... /ISSUED 453 AM CDT MON JUL 22 2013/ DISCUSSION... AN UPPER LEVEL SHORT WAVE EMBEDDED IN A BROAD AND UNSEASONABLY DEEP UPPER LEVEL TROUGH WAS PUSHING INTO THE MIDSOUTH THIS MORNING INTERACTING WITH A MOIST AND UNSTABLE ATMOSPHERE. NUMEROUS AREAS OF THUNDERSTORMS DEVELOPED OVERNIGHT FROM NORTHWEST TN INTO NORTHERN AR AND SOUTHERN MO. THE THUNDERSTORMS WERE TRACKING EAST SOUTHEAST AND TRAINING ACROSS SOME LOCATIONS LEADING TO HEAVY RAINFALL. A REPORT WAS RECEIVED FROM A STORM SPOTTER THAT 3 1/2 INCHES OF RAIN OCCURRED IN BIGGERS AR IN RANDOLPH COUNTY LEADING TO FLOODING. ADDITIONAL RAINFALL HAS OCCURRED SINCE THE REPORT WITH DUAL POL PRECIP ESTIMATES FROM THE 88D RADAR INDICATING ABOUT 4 1/2 INCHES OF RAIN IN THAT AREA. A BROAD AND UNSEASONABLY DEEP UPPER LEVEL TROUGH WILL SET UP OVER THE EASTERN UNITED STATES THE NEXT FEW DAYS. EMBEDDED SHORT WAVES IN WEST NORTHWEST FLOW ALOFT WILL AFFECT THE MIDSOUTH AS THEY ENCOUNTER THE MOIST AND UNSTABLE AIR IN PLACE ACROSS THE REGION. IN ADDITION...A COLD FRONT WILL PUSH INTO THE AREA WEDNESDAY. TRYING TO PINPOINT THE TIMING OF THE SHORT WAVES AND THE COLD FRONT MAKES THIS A DIFFICULT FORECAST...BUT IT DOES LOOK WET..AND VERY WET IN SOME SPOTS...ALONG WITH THE POSSIBILITY OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS OVER THE NEXT FEW DAYS. AN UPPER LEVEL SHORT WAVE WILL SWING THROUGH THE MIDSOUTH TODAY CAUSING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. A FEW STRONG THUNDERSTORMS ARE POSSIBLE WITH WIND GUSTS TO NEAR 50 MPH...SMALL HAIL...AND HEAVY RAINFALL THAT MAY CAUSE LOCALIZED FLASH FLOODING. WILL NEED TO MONITOR FOR A FLASH FLOOD WATCH OVER THE NEXT FEW DAYS...BUT WILL HOLD OFF FOR NOW SINCE STILL UNCERTAINTY HOW THE SITUATION WILL EVOLVE. ALSO...FLASH FLOOD VALUES ARE FAIRLY HIGH WITH THE RECENT DRY WEATHER...AND FOR TODAY CANNOT PINPOINT A PARTICULAR AREA WHERE WIDESPREAD FLASH FLOODING IS EXPECTED. DID MENTION HEAVY RAINFALL IN THE ZONES AND GRIDS FOR THIS MORNING ACROSS PORTIONS OF WEST TN...THE MO BOOTHEEL...AND A PORTION OF NORTHEAST AR. THE SHORT WAVE IS FORECAST TO PUSH TO THE SOUTHEAST BY TONIGHT LEADING TO A TEMPORARY DECREASE IN THE CONVECTION. THE GFS INDICATES THAT A MESOSCALE CONVECTIVE SYSTEM MAY APPROACH THE MIDSOUTH LATE TONIGHT FROM THE NORTHWEST AND MOVE INTO THE AREA TUESDAY. THE ECMWF DOES NOT SHOW THIS FEATURE. FOR NOW...KEPT POPS AT 50 PERCENT FOR TUESDAY...BUT IF THE GFS IS CORRECT...POPS WILL NEED TO BE RAISED FOR MUCH OF THE AREA. MID LEVEL LAPSE RATES ARE FORECAST TO DECREASE LEADING TO GREATER INSTABILITY. THUS MAY SEE A BETTER CHANCE FOR SEVERE THUNDERSTORMS TUESDAY INTO WEDNESDAY WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN SEVERE WEATHER THREAT. HEAVY RAINFALL WILL ALSO BE A PRIMARY THREAT AS PRECIPITABLE WATER VALUES CONTINUE NEAR 2 INCHES. WEDNESDAY LOOKS TO BE A VERY WET DAY WITH A COLD FRONT PUSHING INTO THE AREA FROM THE NORTH WHILE UPPER LEVEL SHORT WAVES AFFECT THE AREA IN NORTHWEST FLOW ALOFT. HEAVY RAINFALL ALONG WITH THE THREAT OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE. THE ECMWF IS SLOWER IN THE MOVEMENT OF THE COLD FRONT THAN THE GFS WITH THE NAM BEING A NICE COMPROMISE. DRY WEATHER IS FORECAST TO RETURN THURSDAY AS THE COLD FRONT PUSHES TO OUR SOUTH. TEMPERATURES WILL BE A LITTLE BELOW NORMAL FOR THIS TIME OF THE YEAR. FOR THE LATTER PART OF THE FORECAST...GENERALLY COMPROMISED BETWEEN THE GFS AND ECMWF LEANING A LITTLE MORE TOWARD THE ECMWF. ANOTHER UNSEASONABLY DEEP TROUGH AND AN ASSOCIATED COLD FRONT IS FORECAST TO SWING THROUGH THE MIDSOUTH SATURDAY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. POPS WILL NEED TO RAISED IN LATER FORECASTS AS THE TIMING BECOMES MORE CERTAIN. COOLER AND DRY WEATHER IS EXPECTED SUNDAY. JCL && .AVIATION... 12Z TAFS TSRA COMPLEX EAST OF JBR AND 50N OF MEM WAS MOVING SOUTHEAST AROUND 35 KTS... BUT HAD TAKEN ON A BIT OF A SOUTHWARD PROPAGATION SINCE 11Z. HAVE BROUGHT FORWARD THE TIMING INTO MEM A BIT. IF THE TRENDS AT 1130Z HOLD...MEM WOULD BE ON THE SOUTHWEST FLANK OF THE TSRA COMPLEX...BUT MAY SEE ADDITIONAL WESTWARD DEVELOPMENT ALONG THE SOUTHWARD SINKING OUTFLOW BOUNDARY. 06Z NAM MODEL CONTINUES TO POINT TOWARD SOME REDEVELOPMENT AROUND 21Z... NEAR AND WEST OF MEM. NOT CONFIDENT ON THIS...GIVEN THE STRENGTH OF THIS MORNING/S TSRA COMPLEX. BETTER TSRA CHANCES WILL LIKELY OCCUR TOWARD TUP AFTER 18Z. LOOKING OUT TO TONIGHT...06Z NAM POINTS TOWARD ADDITIONAL SHRA/TSRA OVERNIGHT...EMBEDDED IN NORTHWESTERLY FLOW ALOFT. SIGNATURE IS WEAKER WITH THE PARENT UPPER LEVEL WAVE...MAY GET BY WITH PREDOMINATE SHRA AFTER 06Z TONIGHT. DAYSHIFT WITH FURTHER EVALUATE. PWB && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jul 22, 4:14 AM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 414 AM CDT MON JUL 22 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-231100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 414 AM CDT MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FEW STRONG THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. WINDS GUSTS TO NEAR 50 MPH...SMALL HAIL...AND HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE MIDSOUTH FROM THE NORTHWEST TUESDAY AND WEDNESDAY INTERACTING WITH A MOIST AND UNSTABLE ATMOSPHERE. ALSO...A COLD FRONT WILL MOVE INTO THE AREA FROM THE NORTH WEDNESDAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS ALONG WITH HEAVY RAINFALL LEADING TO FLASH FLOODING IN SOME LOCATIONS MAY OCCUR DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY OCCASIONALLY BE NEEDED TUESDAY AND WEDNESDAY. REPORTS OF FLASH FLOODING SHOULD BE RELAYED TO NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS. JCL
In the hours before
Special weather statement, Jul 22, 4:26 AM CDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 426 AM CDT MON JUL 22 2013 ARZ009-018-MOZ113-221000- CLAY AR-GREENE AR-DUNKLIN MO- 426 AM CDT MON JUL 22 2013 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 500 AM CDT FOR... CLAY COUNTY IN EASTERN ARKANSAS... NORTHERN GREENE COUNTY IN EASTERN ARKANSAS... CENTRAL DUNKLIN COUNTY IN SOUTHEAST MISSOURI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL AND WINDS TO 50 MPH WAS LOCATED OVER KNOBEL AT 426 AM CDT...MOVING EAST AT 50 MPH. VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CLAY...DUNKLIN AND GREENE COUNTIES...INCLUDING LOCATIONS NEAR CORNING...MARMADUKE...PIGGOTT...RECTOR AND SENATH...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3637 9001 3609 9016 3622 9078 3647 9061 TIME...MOT...LOC 0926Z 286DEG 45KT 3631 9049
Special weather statement, Jul 22, 5:14 AM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 514 AM CDT MON JUL 22 2013 ARZ028-MOZ113-115-221045- MISSISSIPPI AR-DUNKLIN MO-PEMISCOT MO- 514 AM CDT MON JUL 22 2013 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 545 AM CDT FOR... NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI... SOUTHERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI... A STRONG THUNDERSTORM PRODUCING WINDS TO 45 MPH WAS LOCATED 3 MILES NORTHEAST OF HORNERSVILLE AT 514 AM CDT...MOVING EAST AT 40 MPH. VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN DUNKLIN...MISSISSIPPI AND PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR BLYTHEVILLE...CARUTHERSVILLE...GOSNELL...KENNETT AND STEELE...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3618 8964 3582 8982 3602 9022 3625 9004 TIME...MOT...LOC 1014Z 291DEG 34KT 3607 9007
Special weather statement, Jul 22, 6:51 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
651 AM CDT MON JUL 22 2013
ARZ028-TNZ049-088-089-221230-
MISSISSIPPI AR-SHELBY TN-FAYETTE TN-TIPTON TN-
651 AM CDT MON JUL 22 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 730 AM CDT FOR...
SOUTH CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
TIPTON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS TO 50 MPH WAS LOCATED 7 MILES
NORTHWEST OF MUNFORD AT 652 AM CDT...MOVING SOUTH AT 35 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN FAYETTE...MISSISSIPPI...SHELBY AND TIPTON COUNTIES...
INCLUDING LOCATIONS NEAR BARTLETT...CORDOVA...COVINGTON...MEEMAN
SHELBY FOREST STATE PARK...MIDTOWN MEMPHIS...MILLINGTON AND WILSON...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES SUNK LAKE AND THE CHUTE.
&&
LAT...LON 3516 8937 3509 9004 3562 9010 3564 8985
3559 8996 3554 8991 3557 8989 3561 8984
3560 8983 3564 8979 3565 8973 3564 8973
3563 8967 3565 8962
TIME...MOT...LOC 1152Z 339DEG 28KT 3553 8985Special weather statement, Jul 22, 8:22 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
822 AM CDT MON JUL 22 2013
ARZ036-MSZ001>005-008-TNZ053-088>091-221400-
CRITTENDEN AR-BENTON MS-TIPPAH MS-TATE MS-MARSHALL MS-DE SOTO MS-
ALCORN MS-SHELBY TN-CHESTER TN-FAYETTE TN-HARDEMAN TN-MCNAIRY TN-
822 AM CDT MON JUL 22 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 900 AM CDT FOR...
EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
BENTON COUNTY IN NORTHEAST MISSISSIPPI...
NORTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
NORTHERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
NORTH CENTRAL TATE COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT 30 TO 45 MPH WAS
LOCATED FROM EADS TO 6 MILES NORTHWEST OF ADAMSVILLE AT 822 AM CDT...
MOVING SOUTHEAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THESE THUNDERSTORMS.
PEOPLE IN ALCORN...BENTON...CHESTER...CRITTENDEN...DESOTO...
FAYETTE...HARDEMAN...MARSHALL...MCNAIRY...SHELBY...TATE AND TIPPAH
COUNTIES...INCLUDING LOCATIONS NEAR BARTLETT...BIG HILL POND STATE
PARK...BOLIVAR...CHICKASAW STATE FOREST...COLLIERVILLE...CORDOVA...
CORINTH...GERMANTOWN...HERNANDO...HOLLY SPRINGS...HORN LAKE...MEEMAN
SHELBY FOREST STATE PARK...MIDTOWN MEMPHIS...MILLINGTON...OLIVE
BRANCH...RIPLEY...SELMER...SOUTHAVEN AND T O FULLER STATE PARK...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES BRANDYWINE LAKE...CORONEE LAKE AND LAKE MCKELLAR.
&&
LAT...LON 3476 8872 3469 8872 3473 9006 3535 9019
3543 8885 3525 8878 3525 8873 3532 8868
3531 8864 3534 8867 3536 8864 3538 8857
3537 8857 3538 8856 3538 8836 3500 8838
3476 8836
TIME...MOT...LOC 1322Z 329DEG 26KT 3521 8967 3501 8899
3528 8844
TLSJRSpecial weather statement, Jul 22, 8:57 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
857 AM CDT MON JUL 22 2013
MSZ003>006-009-014-221500-
BENTON MS-UNION MS-TISHOMINGO MS-TIPPAH MS-PRENTISS MS-ALCORN MS-
857 AM CDT MON JUL 22 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1000 AM CDT FOR...
ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
BENTON COUNTY IN NORTHEAST MISSISSIPPI...
PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
UNION COUNTY IN NORTHEAST MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 4 MILES WEST OF PINEFLAT TO 5 MILES NORTHWEST OF
MICHIGAN CITY AT 857 AM CDT...MOVING SOUTHEAST AT 35 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THESE THUNDERSTORMS. SOME PONDING
OF WATER ON ROADS WILL OCCUR WITH THE HEAVY RAINFALL.
PEOPLE IN ALCORN...BENTON...PRENTISS...TIPPAH...TISHOMINGO AND UNION
COUNTIES...INCLUDING LOCATIONS NEAR BOONEVILLE...CORINTH...IUKA...J P
COLEMAN STATE PARK...NEW ALBANY...RIPLEY AND TISHOMINGO STATE PARK...
SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3447 8815 3446 8854 3451 8854 3451 8873
3449 8879 3442 8879 3439 8922 3458 8924
3459 8928 3467 8930 3484 8930 3485 8935
3498 8936 3499 8935 3500 8912 3493 8875
3500 8839 3500 8820 3492 8815 3489 8809
TIME...MOT...LOC 1357Z 333DEG 29KT 3492 8831 3474 8869
3499 8929
TLSJRSpecial weather statement, Jul 22, 9:01 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
901 AM CDT MON JUL 22 2013
ARZ036-MSZ001-002-007-008-TNZ088-089-221500-
CRITTENDEN AR-TUNICA MS-TATE MS-MARSHALL MS-DE SOTO MS-SHELBY TN-
FAYETTE TN-
901 AM CDT MON JUL 22 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1000 AM CDT FOR...
SOUTHEASTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
TATE COUNTY IN NORTHWEST MISSISSIPPI...
EASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAIN WAS LOCATED
FROM 11 MILES SOUTH OF SOMERVILLE TO 6 MILES WEST OF T O FULLER STATE
PARK AT 901 AM CDT...MOVING SOUTHEAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THESE THUNDERSTORMS. PONDING OF WATER ON ROADWAYS WILL
OCCUR WITH HEAVY RAINS.
PEOPLE IN CRITTENDEN...DESOTO...FAYETTE...MARSHALL...SHELBY...TATE
AND TUNICA COUNTIES...INCLUDING LOCATIONS NEAR BARTLETT...
COLLIERVILLE...CORDOVA...GERMANTOWN...HERNANDO...HOLLY SPRINGS...HORN
LAKE...MARION...MIDTOWN MEMPHIS...OLIVE BRANCH...SENATOBIA...
SOUTHAVEN...T O FULLER STATE PARK...WALL DOXEY STATE PARK AND WEST
MEMPHIS...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER
ALERT ALSO INCLUDES HORN LAKE...HORSESHOE LAKE...LAKE MCKELLAR...
ROBCO LAKE AND WAPANOCCA LAKE.
&&
LAT...LON 3521 9038 3524 8921 3500 8922 3500 8935
3498 8936 3485 8935 3484 8930 3459 8930
3458 8924 3453 8924 3453 8944 3456 8948
3456 9020 3454 9020 3454 9044
TIME...MOT...LOC 1401Z 320DEG 31KT 3505 8925 3503 9018
TLSJRThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 3:10 AM CDT | Special Weather Statement | MEG | Dyer | 50 min |
| Jul 22, 3:57 AM CDT | Special Weather Statement | MEG | Henry | 48 min |
| Jul 22, 4:22 AM CDT | Special Weather Statement | MEG | Lauderdale | 38 min |
| Jul 22, 6:27 AM CDT | Flash Flood Warning | MEG | Dyer, Lauderdale, Tipton | 3 hr |
| Jul 22, 6:51 AM CDT | Special Weather Statement | MEG | Fayette, Shelby, Tipton | 39 min |
| Jul 22, 8:22 AM CDT | Special Weather Statement | MEG | Fayette, Hardeman, McNairy, Shelby | 38 min |
| Jul 22, 9:01 AM CDT | Special Weather Statement | MEG | Fayette, Shelby | 59 min |
| Jul 22, 8:57 AM CDT | Special Weather Statement | MEG | Alcorn, Benton, Prentiss, Tippah, Tishomingo, Union | 63 min |
| Jul 22, 10:20 AM CDT | Special Weather Statement | MEG | Itawamba, Lee, Pontotoc, Prentiss, Tippah, Union | 55 min |
| Jul 22, 10:23 AM CDT | Special Weather Statement | MEG | Lafayette, Marshall, Panola, Tate | 67 min |
| Jul 22, 11:28 AM CDT | Flash Flood Warning | MEG | DeSoto, Marshall, Panola, Quitman, Tate, Tunica | 6 hr |
| Jul 22, 12:44 PM CDT | Flash Flood Warning | MEG | Calhoun, Lafayette, Panola, Yalobusha | 3 hr |
| Jul 22, 4:56 PM CDT | Special Weather Statement | MEG | Coahoma | 34 min |
Nearby
Flash Flood Warnings in Tennessee, 2013Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.